# SDR SWAA2020111028856

- Difficulty date: November 7, 2020
- Submitted: November 10, 2020
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 54,709 hours, 32,359 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Overwing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS OVERWING EXIT SIGN MISSING.  RESECURED MISSING OVERWING EXIT SIGN, IAW SRM 51-40-02.
